# SDR IXXA2022728200011

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113N163677
- Condition: Corroded
- Location: Zone 500
- Part time: 64,737 hours, 25,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE T/E PANEL EXTRUSION ATTACHMENT ANGLE FROM WHEEL TO INBD FLAP HINGE HAS NUMEROUS AREAS OF CORROSION UNDER NUTPLATES.
